# SDR 2008UALA00531

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM TEE CAP UPPER SURFACE CORRODED AT BS 986. FROM RBL 20 TO RBL 37.     MAJOR REPAIR: CORROSION DAMAGE REMOVED. FABRICATED AND INSTALLED NEW TEE SECTION SPLICE ANGLES.
